# SDR SIMA200803902

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 8,393 hours, 7,611 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4207, CREW REPORTED ON CLIMB-OUT THERE WAS SOME FUEL VENTING FROM THE RIGHT WING VENT VALVE.  SERVICED TANKS TO 10600 LBS AND WAS UNABLE TO DUPLICATE LEAK.  OK PER EMB AMM 28-12-00 OVERWEIGHT LANDING.  AIRCRAFT REMOVED FROM SERVICE.  DESCENT WAS UNDER 300 FPM, NO MAINTENANCE ACTION REQUIRED FOR OVERWEIGHT LANDING.  INSPECTED AIRCRAFT, NO ACTION REQUIRED PER EMB AMM 28-12-00 AND NR 8194; AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
